A jump problem for β-analytic functions in domains with fractal boundaries

Ricardo Abreu-Blaya, Juan Bory-Reyes, Jean Marie Vilaire

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

Let γ be a simple closed Jordan curve in the complex plane ℂ, ω+ and ω- the corresponding domains in ℂ, with 0 ε ω+ and ∞ ε ω-. The classes of complex valued functions satisfying some boundary conditions as well as integral representations for them are considered. Main goal of this paper is the study of the standard jump Riemann boundary value problem over a fractal curve γ (ℓ+{t) - ℓ- (t) = f(t), t ε γ, where ℓ ±(t) are the boundary values of the β-analytic function ℓ at the point t, approaching the boundary from ω+ and ω,- respectively. © Revista Matematica Complutense 2009.
Original languageAmerican English
Pages (from-to)105-111
Number of pages93
JournalRevista Matematica Complutense
DOIs
StatePublished - 1 Jan 2010
Externally publishedYes

    Fingerprint

Cite this